# SDR DALA1030430670

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 61,687 hours, 28,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND AN EMERGENCY PATH LIGHT AT SEAT 45B INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT/LENS ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.  (2010-D1319) (DL757103023)
